# SDR SIMA20141109003

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 39,576 hours, 33,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMER LAMP INOPERATIVE.  R & R AFT AISLE EMER LIGHT LAMP IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
